MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD® CADD® EXTENSION SETS; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CADD® CADD® EXTENSION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7045-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/03/2018
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that this extension set exhibited leakage.It was noted that the tubing had not come apart and the medication was leaking at the connection.The medicaion was all over the pump and bag.The patient was not hooked up and there was no patient involved.

Brand Name
CADD® CADD® EXTENSION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key7736624
Report Number3012307300-2018-02884
Device Sequence Number1018868
Product Code FPA
UDI-Device Identifier30610586020296
UDI-Public30610586020296
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K942046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/09/2022
Device Catalogue Number21-7045-24
Device Lot Number57X053
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2018
Initial Report FDA Received Date07/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1